Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new method in Diophantine analysis


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 27 (1921), 353-365
DOI: https://doi.org/10.1090/S0002-9904-1921-03430-6
Cited work: Bull. Amer. Math. Soc., Volume 27, Number 7 (1921), 312--319
Errata: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 487--487
This work is cited by: Bull. Amer. Math. Soc., Volume 29, Number 10 (1923), 464--467
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 3-4 (1924), 140--154
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 644--648
MathSciNet review: 1560438
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03430-6